# SDR CALA2023112403460

- Difficulty date: November 22, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 83,597 hours, 33,044 cycles
- Engine: Iae V2527A5
- Engine time: 65,981 hours, 27,163 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, M, J
- Precautionary procedure: A

## Discrepancy

ENG 1 COMPRESSOR STALL EGT LIMIT EXCEEDED. UE TO REPEAT #1 ENGINE STALLS REPLACE #1 ENGINE PER AMM 71-00-20. INSTALL ESN V10196. TOMC-MEREDITH PARTS UPDATE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1047251 SN OFF 0091 UPDATE ENG REMOVAL AND INSTALLATION ROTABLE PARTS CHANGE WAS INDICATED - TT # 1604912 SN OFF 0772 LOG PAGE FLAGGED FOR SDR DUE TO AIR RETURN, REF LOG PAGE 6366086. CONE, EXHAUST ( OFF 31-7811-9-9001 0091 ON 0000 CONE, EXHAUST ( OFF 31-7811-9-9001 0091 ON 31-7811-9-9001 1094 ENGINE, V2500-A OFF 31-7200-9-0001 0772 ON 31-7200-9-0001 0196 ENGINE, V2500-A OFF 31-7200-9-0001 0772 ON 0000 REMOVE AND REPLACE # 1 ENG IAW JOD CARD 31-7100-1-4900 OPS AND LEAK CHECK GOOD
